Well-posedness in the energy space for semilinear wave equations with critical growth

Jalal Shatah, Michael Struwe

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)303-309
Number of pages7
JournalInternational Mathematics Research Notices
Volume1994
Issue number7
DOIs
StatePublished - 1994

Fingerprint

Critical Growth
Semilinear Wave Equation
Well-posedness
Energy

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Well-posedness in the energy space for semilinear wave equations with critical growth. / Shatah, Jalal; Struwe, Michael.

In: International Mathematics Research Notices, Vol. 1994, No. 7, 1994, p. 303-309.

Research output: Contribution to journalArticle

@article{775112bf126242639082ac2d0afed2a1,
title = "Well-posedness in the energy space for semilinear wave equations with critical growth",
author = "Jalal Shatah and Michael Struwe",
year = "1994",
doi = "10.1155/S1073792894000346",
language = "English (US)",
volume = "1994",
pages = "303--309",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "7",

}

TY - JOUR

T1 - Well-posedness in the energy space for semilinear wave equations with critical growth

AU - Shatah, Jalal

AU - Struwe, Michael

PY - 1994

Y1 - 1994

UR - http://www.scopus.com/inward/record.url?scp=84962991958&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84962991958&partnerID=8YFLogxK

U2 - 10.1155/S1073792894000346

DO - 10.1155/S1073792894000346

M3 - Article

VL - 1994

SP - 303

EP - 309

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 7

ER -